BibTeX record journals/ijar/KhanB08

download as .bib file

@article{DBLP:journals/ijar/KhanB08,
  author    = {Md. Aquil Khan and
               Mohua Banerjee},
  title     = {Formal reasoning with rough sets in multiple-source approximation
               systems},
  journal   = {Int. J. Approx. Reason.},
  volume    = {49},
  number    = {2},
  pages     = {466--477},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.ijar.2008.04.005},
  doi       = {10.1016/j.ijar.2008.04.005},
  timestamp = {Tue, 16 Feb 2021 08:54:40 +0100},
  biburl    = {https://dblp.org/rec/journals/ijar/KhanB08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics